Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 736437, 17 pages
http://dx.doi.org/10.1155/2012/736437
Research Article

Spectral Analysis of -Sturm-Liouville Problem with the Spectral Parameter in the Boundary Condition

Department of Mathematics, Nevsehir University, Nevsehir 50300, Turkey

Received 20 April 2012; Accepted 2 August 2012

Academic Editor: Feliz Minhós

Copyright © 2012 Aytekin Eryılmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aytekin Eryılmaz, “Spectral Analysis of -Sturm-Liouville Problem with the Spectral Parameter in the Boundary Condition,” Journal of Function Spaces and Applications, vol. 2012, Article ID 736437, 17 pages, 2012. https://doi.org/10.1155/2012/736437.